# SDR DALA2018071704519

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,658 hours, 22,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE SVC FOUND R2 DOOR EMERGENCY POWER RESERVOIR 0 PSI. REMOVED AND REPLACED R2 DOOR EMERGENCY POWER RESERVOIR PER AMM 52-11 OPS CK OK FOR SVC VERIFIED SAFETY PINS REMOVED RII.
